# SDR UPS202723

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON NR 3 K-FLAP, O/B BULLNOSE, UPPER HINGE LUG ATTACH FRAME, UPPER SURFACE ON BOTH NUTS.  REPLACED K-FLAP PER SRM 57-50-01, OHM 57-51-21, MM 27-81-01.
